# SDR CA180423013

- Difficulty date: April 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 50,180 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7600 · Engine Controls
- Part: Software
- Part number: 2044M38P07
- Condition: Failed
- Location: Ecu
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE POSITIONING INTO TAKE-OFF POSITION NR 2 ENGINE FLAMED OUT.  FLIGHT RETURNED TO GATE FOR INVESTIGATION.  RESOLUTION, AS PER AMM 72-00-00-200-026A NR 2 ENG PS3 FLEX SENSE LINE REPLACED, AS PER AMM 73-21-60-420-052-A.  NR 2 ENG ECU REPLACED AND TESTED VIA MCDU, AS PER AMM 73-21-10.  NR 2 ENG HMU REPLACED.  NR 2 ENG GRD RUN CARRIED OUT SATISFATORY ON CHANNEL A AND B, NO LEAKS.  (TC# 20180423013)
